The Annals of Mathematical Statistics

A Further Remark Concerning the Distribution of the Ratio of the Mean Square Successive Difference to the Variance

John von Neumann

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 13, Number 1 (1942), 86-88.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731645

Digital Object Identifier
doi:10.1214/aoms/1177731645

Mathematical Reviews number (MathSciNet)
MR6657

Zentralblatt MATH identifier
0060.29912

JSTOR
links.jstor.org

Citation

von Neumann, John. A Further Remark Concerning the Distribution of the Ratio of the Mean Square Successive Difference to the Variance. Ann. Math. Statist. 13 (1942), no. 1, 86--88. doi:10.1214/aoms/1177731645. https://projecteuclid.org/euclid.aoms/1177731645


Export citation